# SDR AALA202508045256

- Difficulty date: July 31, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N8027D
- Make and model: Airbus A319-115
- Aircraft serial: 6437
- Aircraft time: 29,182 hours, 13,714 cycles
- Engine: Cfmint CFM565B7P
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1216648
- Part serial: YG120946R
- Condition: Faulty
- Location: Zone 400
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AT 80 KNOTS ON TAKEOFF ENG2 COMP VANE ECAM. CONTINUED DURING CLIMB OUT ENG #2 EGT RAPIDLY ROSE TO EGT LIMITS BUT WAS NOT EXCEEDED. ECAM EXTINGUISHED AFTER APRX 5 MINS IN FLIGHT. RETURNED TO MIA, LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED ALL 11 VBV BALL SCREW ACTUATORS IAW AMM 75-31-60, MASTER VBV ACTUATOR IAW AMM 75-31-50, FUEL GEAR MOTOR IAW AMM 75-31-10, ALL FLEXIBLE SHAFTS IAW AMM 75-31-30. (AALA202508048979, AALA202508045256, AALA202508049245, AALA202508042347, AALA202508046192, AALA202508043821, AALA202508045978, AALA202508046136, AALA202508048172, AALA202508047662, AALA202508049148, AALA202508048207).
